Burning Sensation?

Adding Clomid or Femara to your cycle? Find some friends here!

Moderators: unaffected, JessM, southernbelle, maddy

Burning Sensation?

Postby Flybutter » Wed Dec 02, 2015 12:57 pm

I am 11 days out from Clomid and today I am having burning in my lower stomach area. Kind of worrisome, anyone else get this?
Kimberly (33) married to Joshua (35) ~ February 11, 2016.

PCOS
Clomid #1 50MG - July - Miscarriage September 17th, 2015 - 8wks :angel:
Clomid #2 50MG - November - Annovulatory - CD21 1.8 - BFN
Clomid #3 100MG - December - Ovulated - CD21 6.3 - BFN
Clomid #4 100MG - January - Ovulated - CD21 18.5 - BFN
Clomid #5 100MG - February - Ovulated - No CD21 Because of Lab Mixup - BFN
Clomid #6 150MG - April - Ovulated - Didn't bother with CD21 - Discouraged - BFN
Month off clomid - May - Ovulated - No CD 21 - 06/06/2016 :bfp:

June 13 Beta: 1228 - Progesterone: 17.5
June 15 Beta: 2759
June 22 Beta: 28,354

:hb: 6w1d: 101 bpm
:hb: 13w5d: 159 bpm


Image
User avatar
Flybutter
Girlfriend
Girlfriend
 
Posts: 864
Joined: Wed Nov 25, 2015 5:27 pm

Return to Clomid and Femara